Principal tolerances on lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 17-22
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1994_33_1_a1,
author = {Chajda, Ivan},
title = {Principal tolerances on lattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {17--22},
year = {1994},
volume = {33},
number = {1},
mrnumber = {1385741},
zbl = {0844.08004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a1/}
}
Chajda, Ivan. Principal tolerances on lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 33 (1994) no. 1, pp. 17-22. http://geodesic.mathdoc.fr/item/AUPO_1994_33_1_a1/